Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 52, NWS Dodge City, KS

May 19, 2024Lane County, Scott County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 19, 2024, 1:46 AM CDT for Lane County, Scott County, Kansas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2024, 1:46 AM CDT (06:46 UTC)
Expired
May 19, 2024, 2:45 AM CDT
In force
59 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lane County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 102 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2024-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 957 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2024-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
957 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
2473 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

369 
WUUS53 KDDC 190646
SVRDDC
KSC101-171-190745-
/O.NEW.KDDC.SV.W.0052.240519T0646Z-240519T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
146 AM CDT Sun May 19 2024

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Scott County in west central Kansas...
  Lane County in west central Kansas...

* Until 245 AM CDT.

* At 145 AM CDT, a severe thunderstorm was located very near Shallow
  Water, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Scott City, Dighton, Grigston, Healy, Scott State Lake, Shallow
  Water, Manning, Amy, and Shields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 10036 3836 10031 3826 10089 3827 10097
      3870 10109
TIME...MOT...LOC 0645Z 239DEG 30KT 3837 10094 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SUGDEN
5 follow-up statements
763 
WWUS53 KDDC 190703
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
203 AM CDT Sun May 19 2024

KSC101-171-190745-
/O.CON.KDDC.SV.W.0052.000000T0000Z-240519T0745Z/
Scott KS-Lane KS-
203 AM CDT Sun May 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR EASTERN SCOTT AND LANE COUNTIES...

At 202 AM CDT, a severe thunderstorm was located near Grigston,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dighton, Grigston, Healy, Scott State Lake, Manning, Amy, and
Shields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 10036 3836 10031 3828 10080 3830 10083
      3870 10094
TIME...MOT...LOC 0702Z 239DEG 30KT 3845 10078 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SUGDEN
747 
WWUS53 KDDC 190712
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
212 AM CDT Sun May 19 2024

KSC101-171-190745-
/O.CON.KDDC.SV.W.0052.000000T0000Z-240519T0745Z/
Scott KS-Lane KS-
212 AM CDT Sun May 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR EAST CENTRAL SCOTT AND LANE COUNTIES...

At 211 AM CDT, a severe thunderstorm was located very near Amy,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dighton, Healy, Amy, and Shields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 10036 3836 10031 3830 10069 3831 10071
      3870 10069
TIME...MOT...LOC 0711Z 249DEG 37KT 3848 10063 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SUGDEN
011 
WWUS53 KDDC 190717
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
217 AM CDT Sun May 19 2024

KSC171-190727-
/O.CAN.KDDC.SV.W.0052.000000T0000Z-240519T0745Z/
Scott KS-
217 AM CDT Sun May 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SCOTT COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3870 10036 3836 10031 3831 10065 3831 10068
      3870 10069
TIME...MOT...LOC 0717Z 239DEG 30KT 3851 10057 

$$

KSC101-190745-
/O.CON.KDDC.SV.W.0052.000000T0000Z-240519T0745Z/
Lane KS-
217 AM CDT Sun May 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR LANE COUNTY...

At 217 AM CDT, a severe thunderstorm was located near Amy, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dighton, Healy, Amy, and Shields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 10036 3836 10031 3831 10065 3831 10068
      3870 10069
TIME...MOT...LOC 0717Z 239DEG 30KT 3851 10057 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SUGDEN
092 
WWUS53 KDDC 190731
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
231 AM CDT Sun May 19 2024

KSC101-190745-
/O.CON.KDDC.SV.W.0052.000000T0000Z-240519T0745Z/
Lane KS-
231 AM CDT Sun May 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR CENTRAL LANE COUNTY...

At 231 AM CDT, a severe thunderstorm was located very near Dighton,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dighton and Shields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 10036 3836 10031 3833 10056 3836 10058
      3870 10054
TIME...MOT...LOC 0731Z 260DEG 25KT 3850 10045 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SUGDEN
237 
WWUS53 KDDC 190736
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
236 AM CDT Sun May 19 2024

KSC101-190746-
/O.EXP.KDDC.SV.W.0052.000000T0000Z-240519T0745Z/
Lane KS-
236 AM CDT Sun May 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LANE COUNTY WILL
EXPIRE AT 245 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

&&

LAT...LON 3870 10036 3836 10031 3833 10056 3836 10058
      3870 10054
TIME...MOT...LOC 0736Z 239DEG 30KT 3851 10042 

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 10:34 PM CDT, 3 hours 12 minutes earlier. Its key messages:

  • Hot temperatures in the 90s and strong south winds are expected Sunday afternoon.
  • Scattered thunderstorms are expected Sunday afternoon and evening. Some storms are expected to be severe with large hail and damaging winds.
  • The highest risk of straight line wind damage will be east of Dodge City Sunday evening, where gusts of 60-80 mph are probable.
Area forecast discussion, May 18, 10:34 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1034 PM CDT Sat May 18 2024

...Updated Aviation/Key Messages...

.KEY MESSAGES...

- Hot temperatures in the 90s and strong south winds are
  expected Sunday afternoon.

- Scattered thunderstorms are expected Sunday afternoon and
  evening. Some storms are expected to be severe with large
  hail and damaging winds.

- The highest risk of straight line wind damage will be east of
  Dodge City Sunday evening, where gusts of 60-80 mph are
  probable.

&&

.SHORT TERM /THROUGH SUNDAY NIGHT/...
Issued at 200 PM CDT Sat May 18 2024

18Z observations and upper air analysis shows a cold front
located from central Kansas to around Liberal which is slowly
progressing to the south and east. Winds behind the front have
increased to 20-30 mph. A 1006 mb surface low is located in the
Texas panhandle in association with an upper level shortwave
while mid level winds are generally zonal.

Tonight the main feature of interest is a forecast MCS to
develop in northeast Colorado around sunset. Ahead of the storm
complex a 700 mb shortwave and surface low will develop and the
present cold front will lift back to the north as a warm front
which should allow the return of more robust moisture as the
winds switch back to the southeast. Through the evening and
overnight hours BUFKIT soundings in northwest and northcentral
Kansas show the storm will be quite elevated and the main threat
would be downburst winds up to 60 mph and as a result there is a
marginal risk of severe weather. These storms will likely affect
areas along an north of a Syracuse to Hays line through sunrise
Sunday morning.

Sunday there should be a brief outflow boundary from the
overnight convection which will stabilize the atmosphere
through mid morning. Afterwards as the winds turn back to the
southeast we will have growing moisture and instability ahead of
a developing dryline along the Kansas-Colorado border. Mid level
temperatures will be quite warm at 10-11(C) however with
forecast highs reaching to the mid 90s around the dryline this
should be warm enough to erode any cap we have. A 700 mb
shortwave should move into the vicinity of the dryline around
20-21Z and thunderstorm initiation should quickly result around
the Kansas/Colorado border. If we do have any supercells they
will quickly evolve into a linear squall line within a couple
hours. With short term models forecasting 3,000 J/kg or more
CAPE these storms will have plenty of energy to work with as the
progress eastward. Main threat for severe weather on Sunday will
be straight line winds as the 12Z HRRR has hints of wind gusts
approaching 75-80 kts once the line gets into the most robust
moisture along and east of highway 183. Secondary threat with
any squall line could be some brief QLCS spin up tornadoes
embedded in the line. Hail threat will be the most with initial
storm development and then lessen as the storms become more
linear. The bulk of the line should be through by Sunday
evening.

Sunday evening as the main line of storms moves into central
Kansas HRRR models hint at a secondary line of storms developing
on an outflow/frontal boundary along K-96. If there is any
instability left after the initial line this could certainly be
a possibility. Storms look to fester between K-96 and I-70
through close to sunrise on Monday.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 205 PM CDT Sat May 18 2024

Monday medium range ensembles have a large longwave trough in
the western CONUS and southwest winds at 700 mb will push a
shortwave into western Kansas by 00Z. With how the track of the
surface to 850 mb the majority of the rain and storms will be
concentrated in northwest and north central Kansas into
Nebraska.

Tuesday into Wednesday the longwave trough will be concentrated
in the northern plains with a strong cold front moving into
Kansas Tuesday. High temperatures on Wednesday will be in the
70s.

A warming trend will return towards the end of the week as highs
get into the middle 80s. The more active part of the jet stream
looks to be in the northern plains.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1034 PM CDT Sat May 18 2024

Outside of the influences of any convection, VFR is expected to
continue through this TAF period. KDDC radar at 0330z showed
strong thunderstorms near the CO/KS line well west of GCK. These
storms are expected to track primarily north of GCK/HYS through
12z Sun, so kept any mention out of this set of TAFs. Light east
winds will prevail overnight. After 15z Sun, south winds will
increase quickly at all airports, gusting 30-35 kts. Scattered
thunderstorms are expected to initiate on a dryline near US 83
(GCK-LBL) around 21z Sun, then rapidly spread eastward to impact
DDC/HYS through 00z Mon. Using 00z ARW as a guide, only
mentioned VCTS/CB for now, with the expectation that TEMPO
groups will eventually be required, once the expected squall
line is trackable on radar. Some thunderstorms Sunday are
expected to be severe, with the primary risk to aviation being
outflow wind gusts in excess of 50 kts.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...Tatro
LONG TERM...Tatro
AVIATION...Turner
Hazardous weather outlook, May 18, 2:31 AM CDT, 23 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
231 AM CDT Sat May 18 2024

KSZ030-031-043>046-061>066-074>081-084>090-190745-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
231 AM CDT Sat May 18 2024 /131 AM MDT Sat May 18 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Saturday.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Thursday.

Scattered thunderstorms are expected Sunday afternoon and
evening. Some storms are expected to be severe with large hail
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed Sunday afternoon and
evening.

Turner

In the hours before

Special weather statement, May 18, 10:59 PM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Dodge City KS
959 PM MDT Sat May 18 2024

KSZ061-190430-
Hamilton KS-
959 PM MDT Sat May 18 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HAMILTON COUNTY
THROUGH 1030 PM MDT...

At 959 PM MDT, Doppler radar was tracking a strong thunderstorm near
Holly, or near Coolidge, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Coolidge around 1005 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3814 10204 3820 10195 3800 10179 3792 10204
      3804 10205
TIME...MOT...LOC 0359Z 237DEG 18KT 3802 10208

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SPRINGER
Special weather statement, May 18, 11:27 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1027 PM MDT Sat May 18 2024

KSZ061-190500-
Hamilton KS-
1027 PM MDT Sat May 18 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HAMILTON COUNTY
THROUGH 1100 PM MDT...

At 1027 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Coolidge, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern
Hamilton County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3826 10196 3826 10155 3803 10190 3814 10205
      3817 10204
TIME...MOT...LOC 0427Z 223DEG 25KT 3815 10192

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, May 19, 1:23 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Dodge City KS
123 AM CDT Sun May 19 2024

KSZ043-044-063-190730-
Finney KS-Lane KS-Scott KS-
123 AM CDT Sun May 19 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FINNEY...SCOTT AND
LANE COUNTIES THROUGH 230 AM CDT...

At 123 AM CDT, Doppler radar was tracking a strong thunderstorm near
Scott City, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Manning, Healy and Shields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3870 10025 3822 10026 3822 10101 3870 10104
TIME...MOT...LOC 0623Z 267DEG 26KT 3856 10097

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SUGDEN

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 10:59 PM CDTSpecial Weather StatementDDCHamilton31 min
May 18, 11:27 PM CDTSpecial Weather StatementDDCHamilton33 min
May 19, 1:23 AM CDTSpecial Weather StatementDDCLane, Scott67 min
May 19, 1:59 AM CDTSpecial Weather StatementDDCTrego61 min
May 19, 6:26 AM CDTSpecial Weather StatementDDCHodgeman64 min
May 19, 1:29 PM CDTSpecial Weather StatementDDCTrego31 min
May 19, 1:48 PM CDTSevere Thunderstorm WarningDDCEllis, Trego42 min
May 19, 2:19 PM CDTTornado WarningDDCEllis26 min
May 19, 2:26 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCEllis, Trego19 min
May 19, 2:38 PM CDTTornado WarningDDCEllis52 min
May 19, 2:52 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens53 min
May 19, 3:07 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEllis28 min
May 19, 3:40 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Kearny, Scott50 min
May 19, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Haskell, Morton, Seward, Stanton, Stevens62 min
May 19, 3:44 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Grant, Hamilton, Haskell, Kearny, Stanton61 min
May 19, 4:23 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCFinney, Kearny, Scott37 min
May 19, 4:44 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Gray, Haskell, Meade, Seward, Stevens61 min
May 19, 4:46 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Gray, Kearny, Lane, Scott59 min
May 19, 5:10 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Edwards, Ford, Kiowa, Meade50 min
May 19, 5:17 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Finney, Ford, Gray, Hodgeman, Lane and 1 more43 min
May 19, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Meade30 min
May 19, 5:49 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee, Pratt and 1 more56 min
May 19, 5:52 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Ellis, Hodgeman, Lane, Ness, Pawnee and 3 more53 min
May 19, 5:54 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Ford, Kiowa, Meade27 min
May 19, 6:20 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCBarber, Clark, Comanche, Ford, Kiowa, Meade25 min
May 19, 6:44 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more61 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.